Aa
A
A
Close
Avatar universal
plavix and sexual side effects
i am a 55 yr old male. I recently had a stent put in and I am on plavix. I no get a sharp headache just before climaxing during sex. I s this a side effect of the plavix?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
I do not know for sure, however, first of all, you can go to the doctor for professional advice, and second, if it didn't happen before the medication, but did right after you started taking the medication, then chances are it is just as I have real issues with run on sentences.

It is probably the medication, but a doctor should be able to let you know.
Discussion is closed
Cancel
Comment
A
A
Recent Activity
740516 tn?1360946086
Blank
AppleBr commented on photo
Sep 27
740516 tn?1360946086
Blank
AppleBr commented on photo
Sep 27
506791 tn?1439846583
Blank
Piparskeggr commented on photo
Sep 26
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI